# SDR 2010FA0000534

- Difficulty date: May 20, 2010
- Submitted: June 11, 2010
- Operation: General aviation
- Aircraft: LXZAV
- Make and model: Cndair CL604
- Aircraft serial: 5523
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 25147A77
- Part serial: GST05326
- Condition: Unsecure
- Location: Aoa
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((JGVR)) RECEIVED UNIT, AS A REPAIRED UNIT.  SENSOR HSG FOUND, NOT SECURED.  SENSOR COULD BE ROTATED (RECLOCKED) GIVING IMPROPER READINGS.  DISCOVERED WHEN TECH ATTACHED MOUNTING BRACKETS, TEMPORARILY INSTALLED SENSOR IN ACFT, ROTATED SENSOR TO CLOCK POSITION AND HSG ROTATED.  APPEARS TO NEED HSG GASKET AND SCREWS REPLACED AND SAFETIED. NOTE: THIS FORM IS BEING SUBMITTED FOR WORK BEING PERFORMED ON A FOREIGH REGISTERED ACFT.
